# SDR A6WA201506252866

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 29,309 hours, 28,295 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3749, 3740.    CREW ESCAPE HATCH LEAKING WATER FROM LOWER LT CORNER ONTO LOWER PEDESTAL.  CLEANED HATCH SEAL IAW AMM 52-22-07.  NO FURTHER LEAKS NOTED.
